MathSciNet Relay Station
MathSciNet bibliographic data
MR2728986 (2011j:65010) 65C10 (11K45 68Q25)
Harase, Shin; Matsumoto, Makoto; Saito, Mutsuo Fast lattice reduction for ${\bf F}\sb 2$-linear pseudorandom number generators. Math. Comp. 80 (2011), no. 273, 395–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement